MathSciNet Relay Station
MathSciNet bibliographic data
MR109343 54.00
Michael, E. A theorem on semi-continuous set-valued functions. Duke Math. J 26 1959 647–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement